Commentarii Mathematici Helvetici


Full-Text PDF (290 KB) | Metadata | Table of Contents | CMH summary
Volume 77, Issue 2, 2002, pp. 363–382
DOI: 10.1007/s00014-002-8344-0

Published online: 2002-06-30

Homology cobordism and classical knot invariants

C. Bohr[1] and R. Lee[2]

(1) Yale University, New Haven,USA
(2) Yale University, New Haven, USA

No abstract available for this article.

No keywords available for this article.

Bohr C., Lee R.: Homology cobordism and classical knot invariants. Comment. Math. Helv. 77 (2002), 363-382. doi: 10.1007/s00014-002-8344-0